# SDR CA090118002

- Difficulty date: January 13, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Rh Wing Deice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ACFT ENCOUNTERED ICING CONDITIONS AT APPROXIMATELY 11,000FT. BETWEEN 8,000 AND 6,000 FT, THE FLT CREW REPORTED AN ICE INDICATION ON EICAS AND TURNED ON THE WING ANTI-ICE.  THE ANTI-ICE DUCT (W) MSG WAS THEN POSTED.  THE QRH WAS FOLLOWED AND APPROACH INSTRUCTED TO CLIMB OUT OF THE ICING.  DUE TO WEATHER CONDITIONS, IT WAS DECIDED TO DIVERT WHERE THE ACFT LANDED WITHOUT FURTHER INCIDENT.   MTCE REPORTED A LOOSE V BAND CLAMP ON THE RT WING INBD PICCOLO TUBE CAUSING A LEAK.  THE CLAMP WAS RE-INSTALLED AND THE ANTI-ICE SYSTEM OPS CHECKED SERVICEABLE.  15727/12738 (AIRFRAME TIMES)
